# SDR A6WA201310304J039

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 27,130 hours, 25,796 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU STARTED, TWO FUEL LEAKS NOTED BOTH PRIOR TO AFT EQUIPMENT BAY DOOR.  REQ INSPECTION.  INSPECTED AND FOUND EXCESSIVE FUEL LEAK FROM APU FUEL CONTROL UNIT DRAIN.  R & R APU FCU IAW AMM 49-31-01.  OPS AND LEAK CHECKED GOOD.
